# SDR MALA010460

- Difficulty date: April 16, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 427
- Aircraft time: 9,344 hours, 10,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK ,FOUND CORROSION ON UPPER ANGLE OF INTERCOASTAL BETWEEN STA 272-288 AT RBL 10. MX REMOVED CORROSION ON UPPER ANGLE BETWEEN STA 272-288 AT RBL 10.  MATERIAL OUT OF LIMITS, REF IPM-12 FOR WORK ACCOMPLISHED.
